MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1628664-2023-00002 under the same suspect medical device but an incorrect manufacturer name, city and state.Completed information for section a1 patient identification: (b)(6).A review of the instrument logs found the following error codes were generated around the time the sample in question was processed: 0302 unable to process test, hardware failure or the user pressed stop.3350 unable to process test, aspiration error for (pipetter) at (sh sample).3368 aspiration error on liquid level sense board (0), shape conform score.The customer calibrated the sample probe as instructed/suggested to resolve the issue.The sample arc, probe was deemed the likely cause for the false elevated troponin results.Labeling was reviewed and provides adequate information regarding the troubleshooting of erratic/discrepant results.The instrument service history review revealed no additional service tickets associated with discrepant/erratic results.A review of historical data found no non-conformances related to the current complaint.A review of tracking and trending for the arc, probe did not identify any trends.A review of the scorecard identified no similar issues related to the architect i1000sr or likely cause parts as described.Based on the investigation, no systemic issue or deficiency for the architect i1000sr processing module, sn (b)(6) or arc, probe was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false positive architect stat troponin-i results generated on the architect i1000sr processing module for one patient.The customer reported the patient was admitted to the hospital for close monitoring.The following results were provided: (customer provided normal reference range 0.0-0.03 ng/ml).(b)(6) initial sample result = 0.084 ng/ml.(b)(6) redraw result = 0 ng/ml.(b)(6) second redraw result = 0 ng/ml.(b)(6) 3350 unable to process test, aspiration error.(b)(6) 0.002 ng/ml.(b)(6) 0 ng/ml.(b)(6) 0.008 ng/ml.(b)(6) 0 ng/ml.(b)(6) 0 ng/ml.(b)(6) 0.014 ng/ml.(b)(6) 0 ng/ml.(b)(6) 0 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17670246
Report Number3016438761-2023-00466
Device Sequence Number12538892
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown